# SDR 9702071143

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control
- Part number: 802527
- Condition: Failed
- Location: Mlg
- Part time: 4,596 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE GEAR WARNING HORN SOUNDED WITH THE STRUT EXTENSION, THE 4 RED GEAR UNSAFE LIGHTS ILLUMINATED.  RECYCLED GEAR AND LIGHTS REMAINED ILLUMINATED.  FLIGHT RETURNED TO MSP.  MAINTENANCE REPLACED THE MAIN LANDING GEAR PROXIMITY CONTROL.
